# SDR SIMA201131204

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 21,808 hours, 19,682 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1610
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2861 THE CREW REPORTED THAT ON DESCENT RECEIVED A "BAGG SMOKE WARNING".  THE FLIGHT ATTENDANT COULD NOT SEE THROUGH THE PEEPHOLE TO VERIFY ANY SMOKE, A  BAG WAS AGAINST IT . CRASH, FIRE AND RESCUE CAME OUT AND OPENED THE CARGO DOOR.  NO SMOKE OR FIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD BAGGAGE SMOKE DETECTOR.  THE OPERATIONAL CHECK WAS GOOD IAW ERJ 140 AMM 26-15-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
